| Model Number |
SUTURE ANCHOR, MINI BC PUSHLOCK |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 01/11/2024, it was reported by a distributor via email that an ar-8825bc mini push lock broke during insertion.All fragments removed.This occurred during use in a case with no patient effect.Additional information requested.
Additional Manufacturer Narrative
Additional information: b5, g3, h6.
Event or Problem Description
Additional information received on 4/2/2024: this was discovered during a procedure on (b)(6) 2024.The procedure was delayed seven minutes.
Additional Manufacturer Narrative
Additional information: b3, g3, h3, h6.Based on the information provided, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional information from the field, arthrex concluded that the most likely cause of the reported failure is user error, improper bone preparation, and/or surgical technique.The complaint allegation was not confirmed as the device was not received for evaluation, and no evidence of the failure was provided.